×

zbMATH — the first resource for mathematics

Quasiconformal stability of Kleinian groups and an embedding of a space of flat conformal structures. (English) Zbl 0959.58027
Summary: We show the quasiconformal stability for torsion-free convex cocompact Kleinian groups acting on higher dimensional hyperbolic spaces. As an application, we prove an embedding theorem of a space of flat conformal structures on a certain class of compact manifolds.

MSC:
58H15 Deformations of general structures on manifolds
53A30 Conformal differential geometry (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] James W. Anderson and André C. Rocha, Analyticity of Hausdorff dimension of limit sets of Kleinian groups, Ann. Acad. Sci. Fenn. Math. 22 (1997), no. 2, 349 – 364. · Zbl 0890.30028
[2] Mladen Bestvina, Degenerations of the hyperbolic space, Duke Math. J. 56 (1988), no. 1, 143 – 161. · Zbl 0652.57009 · doi:10.1215/S0012-7094-88-05607-4
[3] M. Bourdon, Thesis.
[4] R. D. Canary, D. B. A. Epstein, and P. Green, Notes on notes of Thurston, Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984), London Math. Soc. Lecture Note Ser., vol. 111, Cambridge Univ. Press, Cambridge, 1987, pp. 3 – 92. · Zbl 0612.57009
[5] F. W. Gehring, Topics in quasiconformal mappings, in quasiconformal space mappings, ed., M. Vuorinen, Lecture Notes in Math., 1508, Springer-Verlag, Berlin-Heidelberg-New York, 1992, 20-38. CMP 93:02 · Zbl 0760.30007
[6] William M. Goldman, Geometric structures on manifolds and varieties of representations, Geometry of group representations (Boulder, CO, 1987) Contemp. Math., vol. 74, Amer. Math. Soc., Providence, RI, 1988, pp. 169 – 198. · doi:10.1090/conm/074/957518
[7] Hiroyasu Izeki, Limit sets of Kleinian groups and conformally flat Riemannian manifolds, Invent. Math. 122 (1995), no. 3, 603 – 625. · Zbl 0854.53035 · doi:10.1007/BF01231457
[8] Hiroyasu Izeki, The Teichmüller distance on the space of flat conformal structures, Conform. Geom. Dyn. 2 (1998), 1 – 24 (electronic). · Zbl 0892.58010 · doi:10.1090/S1088-4173-98-00009-5
[9] Hiroyasu Izeki and Shin Nayatani, Canonical metric on the domain of discontinuity of a Kleinian group, Séminaire de Théorie Spectrale et Géométrie, Vol. 16, Année 1997 – 1998, Sémin. Théor. Spectr. Géom., vol. 16, Univ. Grenoble I, Saint-Martin-d’Hères, 199?, pp. 9 – 32. · Zbl 0979.53036 · doi:10.5802/tsg.194
[10] Yoshinobu Kamishima, Conformally flat manifolds whose development maps are not surjective. I, Trans. Amer. Math. Soc. 294 (1986), no. 2, 607 – 623. · Zbl 0608.53036 · doi:10.1090/S0002-9947-1986-0825725-2
[11] Jacqueline Lelong-Ferrand, Transformations conformes et quasi-conformes des variétés riemanniennes compactes (démonstration de la conjecture de A. Lichnerowicz), Acad. Roy. Belg. Cl. Sci. Mém. Coll. in – 8^\deg (2) 39 (1971), no. 5, 44 (French). · Zbl 0215.50902
[12] Albert Marden, The geometry of finitely generated kleinian groups, Ann. of Math. (2) 99 (1974), 383 – 462. · Zbl 0282.30014
[13] Shigenori Matsumoto, Foundations of flat conformal structure, Aspects of low-dimensional manifolds, Adv. Stud. Pure Math., vol. 20, Kinokuniya, Tokyo, 1992, pp. 167 – 261. · Zbl 0816.53020
[14] Katsuhiko Matsuzaki, Geometric finiteness, quasiconformal stability and surjectivity of the Bers map for Kleinian groups, Tohoku Math. J. (2) 43 (1991), no. 3, 327 – 336. · Zbl 0762.30019 · doi:10.2748/tmj/1178227457
[15] John W. Morgan, Group actions on trees and the compactification of the space of classes of \?\?(\?,1)-representations, Topology 25 (1986), no. 1, 1 – 33. · Zbl 0595.57030 · doi:10.1016/0040-9383(86)90002-9
[16] John W. Morgan and Peter B. Shalen, Valuations, trees, and degenerations of hyperbolic structures. I, Ann. of Math. (2) 120 (1984), no. 3, 401 – 476. · Zbl 0583.57005 · doi:10.2307/1971082
[17] Shin Nayatani, Patterson-Sullivan measure and conformally flat metrics, Math. Z. 225 (1997), no. 1, 115 – 131. · Zbl 0868.53024 · doi:10.1007/PL00004301
[18] Peter J. Nicholls, The ergodic theory of discrete groups, London Mathematical Society Lecture Note Series, vol. 143, Cambridge University Press, Cambridge, 1989. · Zbl 0674.58001
[19] S. J. Patterson, The exponent of convergence of Poincaré series, Monatsh. Math. 82 (1976), no. 4, 297 – 315. · Zbl 0349.30012
[20] S. J. Patterson, The limit set of a Fuchsian group, Acta Math. 136 (1976), no. 3-4, 241 – 273. · Zbl 0336.30005
[21] S. J. Patterson, Lectures on measures on limit sets of Kleinian groups, Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984), London Math. Soc. Lecture Note Ser., vol. 111, Cambridge Univ. Press, Cambridge, 1987, pp. 281 – 323.
[22] Frédéric Paulin, Topologie de Gromov équivariante, structures hyperboliques et arbres réels, Invent. Math. 94 (1988), no. 1, 53 – 80 (French). · Zbl 0673.57034 · doi:10.1007/BF01394344
[23] R. Schoen and S.-T. Yau, Conformally flat manifolds, Kleinian groups and scalar curvature, Invent. Math. 92 (1988), no. 1, 47 – 71. · Zbl 0658.53038 · doi:10.1007/BF01393992
[24] Dennis Sullivan, The density at infinity of a discrete group of hyperbolic motions, Inst. Hautes Études Sci. Publ. Math. 50 (1979), 171 – 202. · Zbl 0439.30034
[25] Dennis Sullivan, Discrete conformal groups and measurable dynamics, Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 1, 57 – 73. · Zbl 0489.58027 · doi:10.1090/S0273-0979-1982-14966-7
[26] Dennis Sullivan, Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups, Acta Math. 153 (1984), no. 3-4, 259 – 277. · Zbl 0566.58022 · doi:10.1007/BF02392379
[27] Pekka Tukia, On isomorphisms of geometrically finite Möbius groups, Inst. Hautes Études Sci. Publ. Math. 61 (1985), 171 – 214. · Zbl 0572.30036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.